# SDR HYIA20240718001

- Difficulty date: July 11, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0606
- Aircraft time: 29,308 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 514110314
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,478 hours, 9,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE RIGHT MAIN GEAR TRUNNION BARREL ABOVE THE ACTUATOR ATTACH POINT. UNIT WAS REPLACED WITH NO FURTHER DEFECTS.
